# SDR UALA2009071302060

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 54,469 hours, 10,289 cycles
- Engine: Pwa PW4077
- System (JASC): 4960 · APU Controls
- Part: Starter
- Part number: 27044425
- Part serial: 92
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HUNG START, WILL NOT START.  REPLACED APU CONTROLLER, NO HELP.  REPLACED APU ELEC STARTER, OPS NORMAL.
